Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Pimples, advised toner, face wash with pimple marks cream. Started burning when applied, became red. Advise ?

hey i am having pilple probleam so 3 days back i went 2 see a doct..he gave me medcn 2 ve and a toner and face wash along wid a cream for my pilple marks and dat is fruit acid 7.5%..i used in nigtly once 1st day it was ok by 2nd day when i used it was burng i couldnt keep it had 2 wah it off and next mrng dat place was actualy burned becme raddish:( i clad doct again den he said 2 use LOCOID CREAM.. nw i am confuse shuld i use dat ceam 4 my burnd skin area?? plz plz help me i really wnt 2 knw..:(
Asked On : Wed, 12 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Sabiha,
Thanks for writing in to Healthcare Magic!
The pimples are due to collection of fatty secretions and bacterial infection and formation of comedones.
You should not use these drugs you have allergy to them.
Best method is to wash the face with lukewarm water and soap(you can use medicated soaps like-savlon/dettol) but not the face wash and other very soft preparation.
You should dry the face by wiping it with thick cotton towel, rub with pressure so that any retained greasy content get expelled from the skin pores.
Then apply the cream Benzoyl peroxide(Pernox/Persol 2.5% gel) twice a day for 45days.
If you have any further query please let me know I would try to answer it for you.
Wish you a great health!
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor